# SDR 2004FA0000561

- Difficulty date: April 29, 2004
- Submitted: July 13, 2004
- Operation: General aviation
- Aircraft: N251BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 917817
- System (JASC): 5520 · Elevator Structure
- Part: Rocker
- Part number: A730201N
- Condition: Cracked
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NDT ELEVATOR ROCKER IAW ASTM E-1444.  CLEANED AND MAGNETIC PARTICLE INSPECTED IAW ASTM E-1444 AND NDT MT-001.  CRACKS FOUND IN SEVERAL PLACES.  LACK OF PENETRATION AROUND MANY WELDS.  RED TAGGED PART.
